# SDR SWAA2024082625225

- Difficulty date: August 12, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 12,088 hours, 5,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL BULL NOSE EMERGENCY LIGHTS INOP IN FWD CABIN<[01] R & R?D 2 EACH EMERGENCY BATTERIES IAW AMM 33-51-06. OP CHECKS GOOD.
